Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Fever, recurring every 7days in pattern ,tired, headache. Had paracetamol. What do I need to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions

I've been experiencing mild fever like symptoms, which repeat every seven days. On the evening of 4th of May, Friday, I started feeling feverish, so I took Paracetamol and went to bed. Saturday was lazy and had no fever, but was feeling tired and exhausted. By Sunday, the fever was completely gone and was back to normal.

I thought it could be on off instance, but got worried when similar patter repeated next weekend of 11th, 12th May too. This time the fever started with headache, which persisted throughout Saturday.

Why is this happening and what do I need to do.
Posted Thu, 31 May 2012 in Infections
Answered by Dr. Raju A.T 58 minutes later

Thanks for your query.

Though there are illnesses which occur periodically I would not consider that being the cause in you.

Periodic fevers are diagnosed when there is a long history of recurrent fever for years and most of them are due to derangements in body enzymes or metabolism.

What I suspect in you is a infective focus producing fever which was suppressed momentarily by immune system.Such infection could be in lymph nodes , glands or even in XXXXXXX organs.

I recommend you to take Paracetamol for fever,get your self examined so as to find the point of infection and place you on specific antibiotics.

Hope I have answered your query. Let me know if I can assist you further.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor